# SDR AALA202306201120

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 77,635 hours, 31,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: R55113431200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD LEFT HAND FRAME CENTER POST LOWER ATTACHMENT  AT FR 2. REPAIRED WINDSHIELD FRAME PER EA 343625.
